MathSciNet Relay Station
MathSciNet bibliographic data
MR1755883 46B45 (46E40)
Aizpuru, A.; Pérez-Fernández, J. Spaces of $\scr S$-bounded multiplier convergent series. Acta Math. Hungar. 87 (2000), no. 1-2, 135–146.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement